# SDR AWXA9900162

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718603
- Condition: Leaked
- Location: A Hyd Syst
- Part time: 13,957 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, HYD FLUID LOSS ME PN 03-2914-9-0003.  LOSS OF 'A' SYS HYD FLUID RETURN TO PHX.  FOUND A LEAK ON THE PRESSURE SIDE OF THE ELECTRIC HYD PUMP.  REMOVED AND REPLACED PUMP, OPS AND LEAK CK GOOD.
